Severe Allergy And Sinus Headache
WOONSOCKET PRESCRIPTION CENTER,INCORPORATED
CVS 44-543
FULL PRESCRIBING INFORMATION
(in each caplet)
Acetaminophen 325 mg
Diphenhydramine HCl 25 mg
Phenylephrine HCl 5 mg
Pain reliever
Antihistamine
Nasal decongestant
- temporarily relieves these symptoms of hay fever or other upper respiratory allergies:
- runny nose
- sneezing
- headache
- minor aches and pains
- nasal congestion
- sinus congestion and pressure
- itching of the nose or throat
- itchy, watery eyes
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:
- more than 12 caplets in 24 hours, which is the maximum daily amount
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- with any other product containing diphenhydramine, even one used on skin
- if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product.
- liver disease
- heart disease
- high blood pressure
- thyroid disease
- diabetes
- trouble urinating due to an enlarged prostate gland
- a breathing problem such as emphysema or chronic bronchitis
- glaucoma
- taking the blood thinning drug warfarin
- taking sedatives or tranquilizers
- do not exceed recommended dosage
- excitability may occur, especially in children
- marked drowsiness may occur
- alcohol, sedatives, and tranquilizers may increase drowsiness
- avoid alcoholic drinks
- be careful when driving a motor vehicle or operating machinery
- nervousness, dizziness, or sleeplessness occur
- pain or nasal congestion gets worse or lasts more than 7 days
- fever gets worse or lasts more than 3 days
- redness or swelling is present
- new symptoms occur
These could be signs of a serious condition.
ask a health professional before use.
Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not use more than directed (see overdose warning)
- adults and children 12 years and over
- take 2 caplets every 4 hours
- do not take more than 12 caplets in 24 hours
- children under 12 years: do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage
- store at controlled room temperature 15°-30°C (59°-86°F)
- see end flap for expiration date and lot number
corn starch, crospovidone, croscarmellose sodium, FD&C blue #1 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polydextrose, polyethylene glycol, povidone, silica gel, stearic acid, titanium dioxide, triacetin
1-800-426-9391
The product packaging shown below represents a sample of that currently in use. Additional packaging may also be available.
CVS®
pharmacy
Compare to the active ingredients
in Benadryl® Severe Allergy Plus
Sinus Headache**
See New Warnings
Information
SEVERE ALLERGY
& SINUS HEADACHE
MAXIMUM STRENGTH
ACETAMINOPHEN, DIPHENHYDRAMINE HCl, PHENYLEPHRINE HCl
PAIN RELIEVER, ANTIHISTAMINE, NASAL DECONGESTANT
For Allergy Plus Sinus Pain & Pressure Relief
√ Sneezing
√ Itchy, Watery Eyes
√ Runny Nose
√ Sinus Congestion
√ Sinus Pain & Pressure
√ Sinus Headache
20 CAPLETS*
*Capsule-Shaped Tablets
TAMPER EVIDENT: DO NOT USE IF CARTON IS OPENED OR IF BLISTER UNIT IS TORN, BROKEN OR SHOWS ANY SIGNS OF TAMPERING
50844 REV0510C54309
Distributed by:
CVS Pharmacy, Inc.
One CVS Drive, Woonsocket, RI 02895
© 2010 CVS/pharmacy
www.cvs.com 1-800-shop-CVS

Severe Allergy And Sinus HeadacheAcetaminophen, Diphenhydramine HCl, Phenylephrine HCl TABLET
|